MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that 1.5 months after the dental implant was placed in ada site 13 in the patient's mouth, the implant did not achieve osseointegration in type ii bone.The clinician reported an infection, pain, implant mobility and bleeding in this patient with fair oral hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.

Brand Name
CM DRIVE ACQUA IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key9084325
Report Number1222315-2019-08565
Device Sequence Number11427111
Product Code DZE
UDI-Device Identifier07899878016878
UDI-Public7899878016878
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/16/2019
Report Date (Section F) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2019
Device Model NumberN/A
Device Catalogue Number140.686
Device Lot Number800314545I
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/04/2019
Device Age22 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/13/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR